# SDR CA130418007

- Difficulty date: April 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 21,357 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: C6FS181549
- Condition: Buckled
- Location: Elevator
- Part time: 21,539 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF TAIL SECTION, ELEVATOR QUADRANT SUPPORT BRACKET WAS FOUND TO BE BUCKLED IN 2 PLACES.   PART WAS REMOVED FOR REPLACEMENT AND APPEARED TO BE NOT IN A HEAT TREATED CONDITION.
